# SDR CA050118004

- Difficulty date: January 13, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 5,374 hours
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Bypass Valve
- Part number: 7547512
- Condition: Failed
- Location: Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE THE DUCT OVERHEAT WARNING CAME ON.EMERGENCY CHECKLIST CARRIED OUT. SMOKE BEGAN TO EMIT FROM FLOOR INTO CABIN AND COCKPIT.  AIRCRAFT RETURNED AND SHUTDOWN AS PER FIRE CHECKLIST.  AIRCRAFT EVACUATED.UPON INVESTIGATION THE AIR CONDITIONING BYPASS VALVE WAS FOUND FAILED IN THE OPEN POSITION.  INSPECTION OF DUCTS AND MANIFOLDS FOUND NO FAULTS.  BYPASS VALVE REPLACED AND AIRCRAFT RELEASED.
